Jump to content

Clunezgirl: Holiday Season Horrors


Clunezgirl

Recommended Posts

I imagine that, like me, many members will have found Christmas to be a stressful time. Well, l thought l was travelling along on my W/D journey tolerably well UNTIL I had to 'do' Christmas with my extended and blended family, all congregated in one place. While mostly pleasurable, old anxieties, stressors and unresolved tensions simmered under the surface. While I was able to carry off the 25th and 26th of December reasonably well, I had a significant unanticipated (and thankfully unwitnessed) meltdown on the 27th, consisting of uncontrolled weeping, despair and suicide ideation. Note to my largely reclusive self: avoid stressful situations and keep in mind Sartre's adage: 'L'enfer c'est les autres' (Hell is other people)

.... Present company excepted, naturally!

1994 Prozac for major depression (not well tolerated - precipitated agitation and hypomania)

1995-2005: various ADM trials and 'mood stabilisers' for suspected bipolar 2 (Avanza, Effexor, zyprexa, seroquel, lamictal). Not well tolerated and discontinued .

2006-2015: Zoloft. Various doses. 50, 75, 100 mg. Twice attempted to discontinue but resumed due to W/D (at time assumed to be relapse)

2000 - present. Xanax for anxiety/agitation. PIP as needed. No dependence issues.

2015: Tapered from 50 mg Zoloft over 6 months. Now using 5HTP & Vit B6 to assist with withdrawals. Still taking Xanax as required for anxiety and agitation.

Link to comment

I hear and support you! I was doing pretty well (I thought) till today, when hanging out with the boyfriend at home got unbearable and I couldn't stand him.

 

So ran off to the movies to watch Spectre! 3 hours later I came home feeling much better. Look after yourself and I agree - the hell is other people....(particularly those who has NO idea what is going on)

Prescribed Lexapro in 2003 and switched to Cipramil (5-10mg per day) 2004 with Lamictal.

Stopped Lamictal cold turkey with no withdrawals in 2014 with support of a Paleo diet. 

2003-2015 Cipramil only: 5mg 21 Dec 15: 2.5mg 28 Dec 15: 2.25mg 4 Jan 16: 1.575mg 10 Jan 16: 1.1025 11 Jan 16: 0.7875 25 Jan 16: 0.9, 1 Feb: 0.8, 8 Feb 0.75, 15 Feb 0.5, 29 Feb 0.25, 21 March 0.17, 4 April: 0.10, 25 April 0.05, 8 May 2016 0.05, 15 May 2016 NIL 21 June 2016 0.1, 5 Sep 16: 0.2 7 Sep 16: 0.15 16 Sep 16: 0.075 3 Oct 16: 0.015 17 October: 0.015, 14 Nov 2016: Reinstate 0.005, 26 Dec 16 0.0045, 2 Jan 17 0.004, 20 Feb 17 0.003, 3 Apr 17 0.002, 22 May 17 NIL. 

Supplements/Lifestyle: Daily exercise, low histamine and oxalate diet. Church music all the time! Integra Nutritionals GFD, B12 drops, Mag Oxide, Broccoli sprouts, Bovine Collagen Peptides, Integra Nutritionals Gemmune IB

 

 

Link to comment
  • Moderator

And now the entire thing is behind you, you made it through and pulled it off.  The breakdown was is private so no one is the wiser.  Well done to the whole experience.  It will probably take a few days to recover physically, it was probably pretty draining, so relax and rejuvenate then pick up life where it was and keep going. 

 

(((((((((((((((((((HUGS)))))))))))))))))))))

20 years on Paxil starting at 20mg and working up to 40mg. Sept 2011 started 10% every 6 weeks taper (2.5% every week for 4 weeks then hold for 2 additional weeks), currently at 7.9mg. Oct 2011 CTed 15oz vodka a night, to only drinking 2 beers most nights, totally sober Feb 2013.

Since I wrote this I have continued to decrease my dose by 10% every 6 weeks (2.5% every week for 4 weeks and then hold for an additional 2 weeks). I added in an extra 6 week hold when I hit 10mg to let things settle out even more. When I hit 3mgpw it became hard to split the drop into 4 parts so I switched to dropping 1mgpw (pill weight) every week for 3 weeks and then holding for another 3 weeks.  The 3 + 3 schedule turned out to be too harsh so I cut back to dropping 1mgpw every 4 weeks which is working better.

Final Dose 0.016mg.     Current dose 0.000mg 04-15-2017

 

"It's also important not to become angry, no matter how difficult life is, because you can loose all hope if you can't laugh at yourself and at life in general."  Stephen Hawking

Link to comment
  • 1 month later...
  • Moderator Emeritus

Welcome Clunezgirl,

I'm sorry two days of festive socializing took its toll on you, understandable really and well done for managing the two days. I haven't been able to do a proper Christmas since my own antidepressant tapering mishap.

 

Thank you for filling in your signature, it helps us understand your history at a glance.

 

When was your last dose of Zoloft and what dose did you stop from?

 

Apart from the above incident, how have you been feeling otherwise?

 

Please feel free to write whenever you want, you will find a lot of friendly help and support here.

 

Petunia.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy